# SDR AALA006075

- Difficulty date: April 18, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPLY BATTERY PACK INOPERATIVE AT ROW 21 RIGHT (AFT RIGHT OVERWING EXIT).  REPLACED BATTERY PACK.  LIGHTS OP CHECKS OK.  (M)
